# SDR DALA2025121309111

- Difficulty date: December 13, 2025
- Submitted: December 13, 2025
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-213
- Aircraft serial: 8036
- Aircraft time: 24,513 hours, 10,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CIDS TEST RECIEVED FAULT EPSU (11WL) EMER LIGHT.   REPLACED EPSU/BATTERY, BITE AND OPS TEST C/W. (LP 4396029)
